Like swelling of the face/throat/tongue or trouble breathing
9 Sep 2009
The symptoms you have described could be the signs of an allergic reaction and you should get medical assistance immediately.
If you experience any of the following serious side effects, stop taking nicotinic acid and seek emergency medical attention:
*an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 3 hours. i feel tingling, my face is red and my hands are red. a little dizziness. is this a side affect of taking niaspan? i'm taking 1 ...
1 answer • 16 Apr 2010
... time released or slow released niacin for under $20. the Niaspan is very expensive... What if any is the difference??
1 answer • 17 Jul 2010
long period of use. I took Niaspan for almost two years with a gradually increasing dose. The side effects were tolerable until I reached the 2000 mg ...
1 answer • 26 Jul 2011
After 6 months of Niaspan 500 without any real side effects I was increased to 1000 one week ago. I?
... take it at night and haven't slept at all. All night I suffer with flushing and itching. It is like a million bugs are crawling on me, ...
2 answers • 20 Aug 2011
Side effects of stop taking 1000 mg niaspain
1 answer • 25 Apr 2013